Izzy asked in Science & MathematicsMedicine · 8 months ago

On Friday I took at most 15,000 mg of Tylenol.  It’s now Monday and I haven’t told anyone or gone to the hospital. Will I be okay?

On Friday after I overdosed, I threw up nine times in that day. I can hold down liquids and solids and so I can use the restroom. I can talk normally and I don’t have any confusion. I just get a bit tired every now and then but when I wake up I feel a bit better. I haven’t thrown up blood or peed out blood. I know what I did was stupid and I should tell my parents but I’m terrified they’ll be mad at me and won’t help. Did throwing up help get rid of some of the Tylenol out of my system? Will I be okay?

5 Answers

Relevance
  • 8 months ago

    By the time you have outward signs of liver failure, you could, at worst, have a very few days to live without a transplant. Even if you qualify for a transplant, it takes time to find a donor and have all the necessary pre-operative testing done. IF you are reading this because you have done the same thing, DO NOT WAIT TO TELL, HOPING IT WASN'T ENOUGH TO CAUSE SERIOUS HARM. Getting help now will allow something to be done if possible. After that, get therapy support, even if if the trigger has passed. You might be tempted again next time something very distressing happens.

    • Izzy8 months agoReport

      When do outward signs normally occur?

    • Commenter avatarLogin to reply the answers
  • 8 months ago

    More than 3000 mg per day can damage your liver. Tell your parents now, before the damage gets worse.

    • Commenter avatarLogin to reply the answers
  • 8 months ago

    Its likely the vomiting got most of the drug out of your system, hopefully before any permanent liver or kidney damage.

    You should tell your parents or someone - you need help on WHY you took all that Tylenol. Saying you know it was stupid doesn't fix the reason you did it.

    • Commenter avatarLogin to reply the answers
  • 8 months ago

    probably but i wouldnt do it again and i would get some help for your issues

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    8 months ago

    Nope, you aren't going to be okay and it's really too late to do anything now.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.